Alert archive / Florida / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 13, NWS Tampa Bay, FL

April 19, 20195 counties in Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 19, 2019, 2:13 PM EDT for 5 counties in Florida. It was in force for 77 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 2:13 PM EDT (18:13 UTC)
Expired
Apr 19, 2019, 3:30 PM EDT
In force
77 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hardee County, FL, Hillsborough County, FL, Manatee County, FL, Polk County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 33 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:25 PM EDTTSTM WND DMG3 Nnw Brandon, FLFALLEN TREE BLOCKING LANES ON TELFAIR ROAD. TIME ESTIMATED BY RADAR.
Apr 19, 2:45 PM EDTTSTM WND DMG5 Ese Bradenton, FLLARGE TREE DOWN IN SABEL HARBOUR COMMUNITY. TIME ESTIMATED BY RADAR.
Apr 19, 3:04 PM EDTTSTM WND DMG2 N Lakeland Highlands, FLLAKELAND ELECTRIC REPORTED MULTIPLE DOWNED TREES AND POWER LINES CAUSING POWER OUTAGES IN SOUTH LAKELAND.
Apr 19, 3:04 PM EDTTSTM WND DMGHighland City, FLSEVERAL LARGE TREES AND POWER LINES REPORTED DOWN IN HIGHLANDS CITY.
Apr 19, 3:09 PM EDTTSTM WND GST 566 S Lacoochee, FLHOME WEATHER STATION IN LAKELAND HIGHLANDS REPORTED A WIND GUST OF 49 KNOTS.
Apr 19, 3:12 PM EDTTSTM WND GST 493 E Auburndale, FLASOS AT KGIF REPORTED A 43 KNOT WIND GUST.
Apr 19, 3:15 PM EDTTSTM WND GST 542 Sse Venice, FLAWOS AT KVNC REPORTED A 47 KNOT WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 AM EDTTornado WatchSPC6 hr
Apr 19, 1:36 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 6.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

342 
WUUS52 KTBW 191813
SVRTBW
FLC049-057-081-105-115-191930-
/O.NEW.KTBW.SV.W.0013.190419T1813Z-190419T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tampa Bay Area Ruskin FL
213 PM EDT Fri Apr 19 2019

The National Weather Service in Ruskin has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hardee County in central Florida...
  Manatee County in west central Florida...
  Hillsborough County in west central Florida...
  Western Polk County in central Florida...
  Sarasota County in west central Florida...

* Until 330 PM EDT.

* At 212 PM EDT, severe thunderstorms were located along a line
  extending from Zephyrhills West to 34 miles southwest of Gulf Gate
  Estates, moving northeast at 65 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Tampa, Lakeland, North Port, Sarasota, Bradenton, Plant City,
  Winter Haven, Temple Terrace, Haines City, Bartow, Auburndale,
  Palmetto, Fish Hawk, Brandon, South Gate Ridge, Lake Sarasota, East
  Lake-Orient Park, Southgate, Gulf Gate Estates and The Meadows.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for west central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2769 8262 2778 8253 2817 8237 2817 8211
      2825 8210 2836 8179 2835 8166 2826 8166
      2826 8156 2817 8152 2700 8233 2696 8245
      2744 8275
TIME...MOT...LOC 1812Z 221DEG 61KT 2823 8220 2689 8288 

HAIL...<.75IN
WIND...60MPH
 
$$

TBW
2 follow-up statements
225 
WWUS52 KTBW 191856
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
256 PM EDT Fri Apr 19 2019

FLC049-057-081-105-115-191930-
/O.CON.KTBW.SV.W.0013.000000T0000Z-190419T1930Z/
Hardee FL-Manatee FL-Polk FL-Hillsborough FL-Sarasota FL-
256 PM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN HARDEE...EASTERN MANATEE...WESTERN POLK...
SOUTHEASTERN HILLSBOROUGH AND SARASOTA COUNTIES...

At 256 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Lake Louisa to 25 miles south of Gulf
Gate Estates, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lakeland, North Port, Sarasota, Plant City, Winter Haven, Haines
City, Bartow, Auburndale, Fish Hawk, South Gate Ridge, Lake Sarasota,
Southgate, Gulf Gate Estates, The Meadows, Medulla, South Sarasota,
Kensington Park, Lakewood Ranch, Fussels Corner and Sarasota Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT for west central
Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2752 8235 2805 8214 2830 8195 2836 8179
      2835 8166 2826 8166 2826 8156 2816 8153
      2700 8233 2696 8245 2723 8262
TIME...MOT...LOC 1856Z 228DEG 41KT 2836 8177 2691 8263 

HAIL...<.75IN
WIND...60MPH
 
$$

TBW
781 
WWUS52 KTBW 191923
SVSTBW

Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
323 PM EDT Fri Apr 19 2019

FLC049-057-081-105-115-191932-
/O.EXP.KTBW.SV.W.0013.000000T0000Z-190419T1930Z/
Hardee FL-Manatee FL-Polk FL-Hillsborough FL-Sarasota FL-
323 PM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARDEE...EASTERN
MANATEE...WESTERN POLK...SOUTHEASTERN HILLSBOROUGH AND SARASOTA
COUNTIES WILL EXPIRE AT 330 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. Additional 
warnings may be required.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Florida.

LAT...LON 2752 8235 2805 8214 2830 8195 2836 8179
      2835 8166 2826 8166 2826 8156 2816 8153
      2700 8233 2696 8245 2723 8262
TIME...MOT...LOC 1922Z 221DEG 61KT 2868 8145 2723 8232 

$$

TBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 1:54 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 19, 1:54 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
154 PM EDT Fri Apr 19 2019

...Tornado Watch 87 remains in effect for portions of the
Tampa Bay Area...
...Severe Thunderstorm Watch 92 now in effect for portions
of C and SW FL...

.UPDATE...
Again coordinated with SPC and conditions transitioning from
tornado threat to damaging wind threat with the squall line
and cells over the FL Peninsula. Have trimmed TOR watch and
replaced and added counties to SVR watch as needed.

&&

.Prev Discussion... /issued 1028 AM EDT Fri Apr 19 2019/

UPDATE...
Continue to expect severe weather potential today as squall line
currently 60-100 miles offshore continues to move Eward into
W Central and SW FL through the day. 12Z TBW sounding showing
very unstable environment now in place with additional heating
and upper dynamics rotating overhead for potent atmosphere, this
situations should be taken seriously. Will be updating grids
and forecasts through the day based on radar trends and new hi
rez guidance.

Coastal flooding will occur ahead of squall line especially
around this afternoon high tides with highest levels in the
Nature Coast. Seas building to 10+ ft will produce hazardous
marine and beach conditions and small craft should remain
in port today. High risk of rip currents and large surf will
produce dangerous beach conditions as well.

AVIATION...
Flight conditions to quickly deteriorate as line of strong
to severe thunderstorms move through the region with gusty
winds to 60+kts, hail and a few tornadoes possible. ATTM
expect impacts from around 17-21Z in Tampa Bay area then
around 19-23Z in SW FL. Ahead of system gusty S winds to 30
to 40 knots possible. VFR conditions should return several
hours after squall line passage.

Prev Discussion... /issued 347 AM EDT Fri Apr 19 2019/

SHORT TERM (Today - Saturday)...
An amplifying upper level trough/closed low and deepening
surface low moving into the Mississippi valley and Gulf
coast states this morning will lift northeastward toward the
TN valley/Appalachians later today and tonight. As this
system moves northeast it will help to pull a strong cold
front southeast through west central and southwest Florida
today, and then south of the region tonight into Saturday.
Some scattered showers and perhaps an isolated storm or two
will be possible across the forecast area the remainder of
the early morning hours within the increasingly moist and
unstable warm sector ahead of the front, then a squall line
of strong to severe storms will begin to affect the Nature
Coast by late morning, then approaching the Tampa Bay/I-4
corridor by early afternoon, and across the southwest
Florida during mid to late afternoon as the front moves
south through the region.

Model sounding data this morning remains unchanged from
previous days and continues to show very strong wind
fields (~50 knots at 850MB and 60-80 knots at 500MB) and
bulk shear values of 30 to 45 knots on the southeast side of
the approaching strong upper level trough with these
winds/shear overspreading the forecast area later this
morning and into the afternoon. These strong winds and shear
profiles combined with increasing large scale lift will be
conducive to organized severe storms today with strong
damaging winds and a few tornadoes possible. The Storm
Prediction Center has upgraded the severe risk to Enhanced
from the Tampa Bay area north into the Nature Coast given
the above mention parameters, with a Slight Risk covering
the remainder of the area, except for extreme southwest
Florida which is under a Marginal Risk. Storms today will
race to the east-northeast at 40 to 50 mph and will also be
accompanied by frequent lightning, some hail, and heavy
downpours.

The strong and gusty south to southwest winds ahead of the
front will likely support some coastal flooding and
overwash at times of high tides during this afternoon along
with building surf and a high risk of rip currents
developing along area beaches. Given these expected
conditions will maintain the Coastal Flood Warning for Levy
and Citrus counties where tides of 2 to 4 feet above normal
will be possible at times of high tides during the
afternoon, with a Coastal Flood Statement remaining in
effect for the remainder of the coastal counties through
this evening where tides of 1 to 2 feet above normal along
with some minor coastal flooding will be possible. The
strong winds will also create very hazardous boating
conditions on area lakes and a Lake Wind Advisory will be in
effect from 10 AM this morning until 7 PM this evening.
After looking over the latest model wind guidance will
replace the Lake Wind Advisory for the coastal counties with
a Wind Advisory as sustained winds at or above 30 mph with
highers gusts will be possible today in these areas, and
will run it from 10 AM until 7 PM. Temperatures today will
not be a warm as yesterday given increasing cloud cover and
rain chances with highs topping out in the lower to mid 80s.

Tonight ongoing showers and storms (some possibly severe)
across southwest Florida early in the evening will exit to
the south and east of the forecast area by mid to late
evening. Some additional showers will be possible overnight
into early Saturday as the mid level trough axis and
embedded vort maxes approach and move across the area. Cool
air advection and strong and gusty northwest winds will
support a much cooler night with lows falling into the 50s
across the Nature Coast, and lower 60s central and south.

On Saturday a few showers will be possible in the morning
then a partly cloudy and breezy day is expected with lower
humidity and cooler temperatures as high pressure builds in
from the west. Temperatures on Saturday will be much cooler
than previous days and will run below normal with highs in
the lower to mid 70s area-wide.

MID TERM/LONG TERM (Saturday night - Thursday)...
An upper level low above the southern Appalachians...with a
trough down over the east FL coastal waters...Sat night
lifts northeast and offshore by early Mon as mid level
ridging centered over Mexico builds across the Gulf region.
The ridging dominates although it will flatten mid to late
week as an upper level low forms over the southern plains.
Sprawling surface high pressure initially in the western
Gulf of Mexico slowly traverses to the northeast...across
the southeastern states then slips out over the Atlantic Wed
then eases southward.

The ridging aloft and surface will be in control with a
stable and generally dry atmosphere as lower level flow
shifts from northerly to northeasterly. Around midweek the
flow become easterly then southeasterly and allows enough
moisture return for some showers Thu afternoon. This
easterly flow will let temperatures gradually warm to above
normal for late week.

MARINE...
South to southwest winds will increase 20 to 30 knots with
gusts up to and exceeding gale force over the Gulf waters
today ahead of an approaching cold front with Small Craft
Advisories in effect for all of the waters. In addition to
the increasing wind/seas a line of strong to severe storms
will move southeast through the waters later this morning
through the afternoon, and then south of the waters tonight.
The increasing winds and building seas will create very
hazardous marine conditions and small craft operators are
advised to remain in port. The strong onshore flow and
building seas will also increase the potential for some
coastal flooding and overwash at times of high tide this
afternoon, as well as supporting high surf and a high risk
of rip currents along area beaches. Winds will shift to the
west-northwest and remain strong and quite gusty tonight
into early Saturday in the wake of the front. Improving
conditions with diminishing winds and seas are expected
Saturday night into early next week as high pressure builds
in over the area.

FIRE WEATHER...
Strong and gusty 20 foot winds and transport winds will
support high dispersion indices across the forecast area
today and again on Saturday with slowly diminishing winds
expected Saturday night into Sunday. Drier air advecting
into the region on Saturday in the wake of the front may
support a few hours of critically low humidity values below
35 percent over inland location Sunday and Monday
afternoons, but with diminishing winds and low ERC's no Red
Flag conditions are expected.

&&

.Preliminary Point Temps/PoPs...
TPA  62  72  58  76 /  20  10   0   0
FMY  65  76  56  79 /  50  10   0   0
GIF  58  73  53  77 /  30  10   0   0
SRQ  63  74  56  75 /  20  10   0   0
BKV  58  72  52  77 /  20  10   0   0
SPG  64  71  61  74 /  20  10   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     High Surf Advisory until 10 PM EDT Saturday for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     Wind Advisory until 7 PM EDT this evening for Coastal
     Charlotte-Coastal Citrus-Coastal Hernando-Coastal
     Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-Pinellas.

     Lake Wind Advisory until 7 PM EDT this evening for DeSoto-
     Hardee-Highlands-Inland Charlotte-Inland Citrus-
     Inland Hernando-Inland Hillsborough-Inland Lee-Inland
     Levy-Inland Manatee-Inland Pasco-Inland Sarasota-Polk-
     Sumter.

     Coastal Flood Warning until 6 PM EDT this evening for
     Coastal Citrus-Coastal Levy.

Gulf waters...Small Craft Advisory until 8 PM EDT Saturday for Coastal
     waters from Bonita Beach to Englewood FL out 20 NM-
     Coastal waters from Englewood to Tarpon Springs FL
     out 20 NM-Coastal waters from Tarpon Springs to
     Suwannee River FL out 20 NM-Waters from Bonita Beach
     to Englewood FL out 20 to 60 NM-Waters from Englewood
     to Tarpon Springs FL out 20 to 60 NM-Waters from
     Tarpon Springs to Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory until 1 AM EDT Saturday for Charlotte
     Harbor and Pine Island Sound-Tampa Bay waters.

&&
Hazardous weather outlook, Apr 19, 5:39 AM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
539 AM EDT Fri Apr 19 2019

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-192145-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
539 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
A cold front approaching from the west will cross over the area
by this evening and will bring a marginal to slight to enhanced
risk of severe thunderstorms. Some of these storms will be capable
of producing damaging winds with hail and a few tornadoes
possible. Locally heavy rains and frequent deadly lightning
strikes can be expected.

...HIGH WIND IMPACT...
Increasing winds will result in hazardous conditions with a wind
advisory along the coast and a lake wind advisory inland. These
strong winds may break small twigs from trees and blow around any
unsecured outdoor objects. High profile vehicles should use extra
caution especially if traveling over bridges or high overpasses.

...COASTAL FLOOD IMPACT...
Strong onshore flow will create elevated waters levels along
coastal locations with flooding possible today...especially at
the times of high tide. A coastal flood warning is now effect
through this evening for Citrus and Levy counties. But all
coastal residents should be alert for later statements or
warnings...and take action to protect property.

...RIP CURRENT IMPACT...
Strong winds on Gulf waters will create high water levels at area
beaches with high surf and a high risk of rip currents possible
into early Sunday.

...MARINE IMPACTS...
Strong southerly winds on the Gulf will increase as they shift to
the northwest...in advance of a cold front moving through the
waters...and continue into Saturday. Wind speeds up to 20 to 25
knots with gusts to gale force will be possible...creating
hazardous boating conditions for small craft operators.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

...RIP CURRENT IMPACT...
Strong onshore flow with elevated water levels will continue to
create high surf and a high risk of rip currents along area
beaches through early Sunday.

...MARINE IMPACTS...
Strong winds and high seas will continue into Saturday with
hazardous boating conditions for small craft operators.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the weather
and self activate if needed.

09/RKR

In the hours before

Local storm report, Apr 19, 1:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
149 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     MARINE TSTM WIND 5 SW LARGO              27.86N 82.85W
04/19/2019  M50.00 MPH       PINELLAS           FL   MESONET

            WEATHERFLOW SITE AT INDIAN SHORES BEACH REPORTED A 44
            KNOT WIND GUST.

0132 PM     MARINE TSTM WIND 3 W FORT DESOTO PARK    27.61N 82.76W
04/19/2019  M53.00 MPH       GMZ853             FL   MESONET

            WEATHERFLOW SITE AT EGMONT CHANNEL REPORTED A 46 KNOT
            WIND GUST.

&&

CLOSE
Local storm report, Apr 19, 2:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
201 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     MARINE TSTM WIND 5 ESE FORT DESOTO PARK  27.60N 82.65W
04/19/2019  M56.00 MPH       GMZ830             FL   MESONET

            WEATHERFLOW SITE AT SKYWAY FISHING PIER REPORTED A 49
            KNOT WIND GUST.

0150 PM     MARINE TSTM WIND 4 E DOWNTOWN SAINT PETE 27.77N 82.57W
04/19/2019  M53.00 MPH       GMZ830             FL   MESONET

            WEATHERFLOW SITE AT TAMPA BAY CUT J REPORTED A 46 KNOT
            WIND GUST.

&&

CLOSE
Local storm report, Apr 19, 2:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
204 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     MARINE TSTM WIND 4 WNW CLEARWATER        27.98N 82.83W
04/19/2019  M47 MPH          GMZ853             FL   C-MAN STATION

            NOS SITE AT CLEARWATER BEACH PIER 60 REPORTED A 41 KNOT
            WIND GUST.

&&

CLOSE
Local storm report, Apr 19, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
210 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     VINOY PARK              27.78N 82.63W
04/19/2019  E55 MPH          PINELLAS           FL   TRAINED SPOTTER

            WIND GUST OF 55 MPH WITH LARGE PALM FRONDS DOWN

&&

RWYNN
Local storm report, Apr 19, 2:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
211 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND GST     4 SSE TAMPA             27.91N 82.45W
04/19/2019  M59 MPH          HILLSBOROUGH       FL   MESONET

            DAVIS ISLAND YACHT CLUB REPORTED A 51 KNOT WIND GUST.

&&

CLOSE
Local storm report, Apr 19, 2:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
212 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     5 NE TAMPA              28.02N 82.43W
04/19/2019                   HILLSBOROUGH       FL   BROADCAST MEDIA

            MEDIA SHARED PICTURE OF A TREE THAT FELL ON A CAR AT THE
            ROGERS PARK GOLF COURSE.

&&

SHIVELEY

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:49 AM EDTWind AdvisoryTBWCharlotte, Citrus, Hernando, Hillsborough, Lee, Levy and 4 more15 hr
Apr 19, 9:23 AM EDTSpecial Marine WarningTBW97 min
Apr 19, 10:25 AM EDTSpecial Weather StatementTBWLevy50 min
Apr 19, 10:36 AM EDTSevere Thunderstorm WarningTBWLevy39 min
Apr 19, 10:54 AM EDTSpecial Marine WarningTBW66 min
Apr 19, 11:04 AM EDTSpecial Marine WarningTBW86 min
Apr 19, 11:19 AM EDTSpecial Weather StatementTBWCharlotte, Lee26 min
Apr 19, 11:22 AM EDTSevere Thunderstorm WarningTBWLevy38 min
Apr 19, 11:34 AM EDTSpecial Weather StatementTBWCitrus26 min
Apr 19, 11:42 AM EDTSevere Thunderstorm WarningTBWCitrus, Levy33 min
Apr 19, 12:12 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter33 min
Apr 19, 12:17 PM EDTSpecial Marine WarningTBW88 min
Apr 19, 12:31 PM EDTSevere Thunderstorm WarningTBWHernando, Hillsborough, Pasco, Pinellas44 min
Apr 19, 12:32 PM EDTSpecial Marine WarningTBW43 min
Apr 19, 12:50 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter40 min
Apr 19, 12:52 PM EDTSpecial Weather StatementTBWLee38 min
Apr 19, 12:54 PM EDTSpecial Weather StatementTBWHighlands, Polk51 min
Apr 19, 1:06 PM EDTSpecial Marine WarningTBW84 min
Apr 19, 1:18 PM EDTSevere Thunderstorm WarningTBWCitrus, Hernando, Hillsborough, Manatee, Pasco, Pinellas and 1 more72 min
Apr 19, 1:44 PM EDTSpecial Weather StatementTBWHighlands16 min
Apr 19, 1:45 PM EDTSpecial Marine WarningTBW90 min
Apr 19, 3:14 PM EDTSpecial Marine WarningTBW91 min
Apr 19, 3:29 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more61 min
Apr 19, 4:29 PM EDTRiver Flood WarningTBWHillsborough4 hr
Apr 19, 4:43 PM EDTSpecial Weather StatementTBWHighlands, Lee77 min
Apr 19, 4:47 PM EDTSevere Thunderstorm WarningTBWHighlands, Polk28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.